MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY LAPAROVUE

CONSOLIDATED MEDICAL EQUIPMENT COMPANY LAPAROVUE
Catalog Number LAPVUE10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation; however, photographic evidence has been provided.A root cause cannot be determined, however, based upon the ifu; a possible cause of this event could be that the foam head was extended the beyond distal end of the trocar.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of (b)(4) device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 10 reports, regarding 10 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: use the small head vuetip trocar swab for 5 - 8 mm trocars, and the large head vuetip trocar swab for trocars 8 - 12 mm.Grasp handle and push foam head straight into the trocar.Do not release or bend the vuetip trocar swab.On certain trocar models that have a spring-loaded valve, open the valve during insertion or retraction of the vuetip trocar swab.Make sure trocar does not have any sharp edges that can snag the vuetip trocar swab.Do not extend foam head beyond distal end of trocar.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that on 22may25, the lapvue10, laparovue visibility system laparoscopic solutions device was used in a robot assisted laparoscopic surgery with airseal ports and davinci ports and ¿the tip of the cleaning swab came off completely and remained in the port during normal use to clean the port.This has posed a major patient safety risk as it could easily end up in the patient's abdomen if it had not been noticed.It looks like there is far too little adhesive on the swab.¿.The procedure was completed with the use of an alternate vuetip and a delay of 5 minutes.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
LAPAROVUE
Common Device Name
LAPAROVUE
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key22210162
Report Number3007305485-2025-00102
Device Sequence Number8749179
Product Code GCJ
UDI-Device Identifier20845854061746
UDI-Public(01)20845854061746(17)270404(10)202404044
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K150569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLAPVUE10
Device Lot Number202404044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic